# SDR SCNA97361

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: UK
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

THE NUMBER 2 ENGINE WAS SHUTDOWN DUE TO ENGINE VIBRATION AND LOSS OF N1 INDICATION.  BORESCOPE INSPECTION OF THE NUMBER 2 ENGINE REVEALED A DAMAGED LPT BLADE.  REMOVED AND REPLACED ENGINE PER B727 MM 71-00.
